# SDR DL72S954728

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, VERTICAL STAB STRINGERS CRACKED, STR 8 RIGHT STA 133.8 AND STR 9 RIGHT STA 133.8.  REPAIRED PER M/M 53-30-0 PAR 3.
